PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 343-347
Tytuł artykułu

Automorphisms of Riemann surfaces with two fixed points

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give an upper bound for the order of an automorphism of a Riemann surface with two fixed points. The main results are presented in Theorems 1.4 and 2.4.
Słowa kluczowe
Rocznik
Tom
55
Numer
1
Strony
343-347
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-09-10
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [B-S] H. Behnke und F. Sommer, Theorie der analytischen Funktionen einer komplexen Veränderlichen, Springer, Berlin 1976.
  • [F-K] H. M. Farkas and I. Kra, Riemann Surfaces, Graduate Texts in Math., Springer, New York 1980.
  • [G] G. M. Goluzin, Geometric Theory of Functions of One Complex Variable, Gos. Izdat. Tekhn.-Teoret. Liter., Moscow 1952 (in Russian).
  • [H] W. J. Harvey, Cyclic groups of automorphisms of a compact Riemann surface, Quart. J. Math. Oxford Ser. (2) 17 (1966), 86-97.
  • [J-T] M. Jarnicki and P. Tworzewski, A note on holomorphic mappings with two fixed points, Ann. Polon. Math. 51 (1990), 179-182.
  • [M] E. Minda, Fixed points of analytic self-mappings of Riemann surfaces, Manuscripta Math. 27 (1979), 391-399.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p343bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.